# SDR USAA011109

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED .063 INCH BY 4.125 INCH, BS 400 BETWEEN S16L ND S17L.  REPLACED DOUBLER AND FILLERS PER SRM 53-00-01 FIG 227 DETAIL X11.  (M)
